| Model Number |
04530039001 |
| Medical Device Problem Code |
Ejection Problem (4009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.
Event or Problem Description
It was reported that the insertion device ejected the infusion set unintentionally.The customer further alleged the device is not blocked but it is released with difficulty.